I have been taking beta blockers very long term for the extra heartbeat and palpitations caused by mitral valve prolapse. Now with 50mg/day of atenolol, I have been having painful urination with sometimes cloudy urine. This seems to come on just after I take the medicine, in the evening. I asked my cardiologist and he said that all the beta blockers act similarly, as they lower your blood pressure, this causes the kidneys to release fluid. Could this be part of my problem, or is the beta blocker is just exacerbating another problem, like kidney stones. Has this happened to anyone else?
Do side effects of atenolol include urinary issues?
Question posted by Thinkerreader on 29 Dec 2018
Last updated on 15 January 2019 by Sabrina1234
Sounds like you're dehydrated . If it's causing you to go more then drink more water
- Atenolol uses and safety info
- Atenolol information for Healthcare Professionals (includes dosage details)
- Side effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.